Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Dirichlet problem for homogeneous elliptic operators in a half space


Author: J. Barros-Neto
Journal: Bull. Amer. Math. Soc. 70 (1964), 798-802
MathSciNet review: 0169085
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Hörmander and J. L. Lions, Sur la complétion par rapport à une intégrale de Dirichlet, Math. Scand. 4 (1956), 259–270 (French). MR 0087848
  • 2. P. D. Lax and A. N. Milgram, Parabolic equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 167–190. MR 0067317
  • 3. J. L. Lions, Sur les espaces d’interpolation; dualité, Math. Scand. 9 (1961), 147–177 (French). MR 0159212
  • 4. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes. IV, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 311–326 (French). MR 0140938
  • 5. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes. II, Ann. Inst. Fourier (Grenoble) 11 (1961), 137–178 (French). MR 0146525
  • 6. S. L. Sobolev, Nekotorye primeneniya funkcional′nogo analiza v matematičeskoĭ fizike, Izdat. Leningrad. Gos. Univ., Leningrad, 1950 (Russian). MR 0052039


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11241-6